# SDR 2025FA0000699

- Difficulty date: October 4, 2023
- Submitted: October 10, 2025
- Operation: General aviation
- Aircraft: N552LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 3502
- Aircraft time: 13,415 hours
- Engine: Lyc O360J2A
- Engine time: 976 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sheave
- Part number: A1701
- Condition: Worn
- Location: Main Drive Train
- Part time: 216 hours
- Component: Clutch Shaft, Robsin, R22BETAII
- Component part number: A1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANODIZED SHEAVE P/N A170-1 WORN. REQUIRES REPLACEMENT OF CLUTCH SHAFT ASSEMBLY P/N A018-1
